Rocky Mountain Journal of Mathematics

Resonant Singular Boundary Value Problems

Donal O'Regan

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 4 (1995), 1459-1475.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072156

Digital Object Identifier
doi:10.1216/rmjm/1181072156

Mathematical Reviews number (MathSciNet)
MR1371349

Zentralblatt MATH identifier
0853.34025

Subjects
Primary: 34B15: Nonlinear boundary value problems

Citation

O'Regan, Donal. Resonant Singular Boundary Value Problems. Rocky Mountain J. Math. 25 (1995), no. 4, 1459--1475. doi:10.1216/rmjm/1181072156. https://projecteuclid.org/euclid.rmjm/1181072156


Export citation

References

  • F.V. Atkinson, Discrete and continuous boundary problems, Academic Press, New York, 1964.
  • L.E. Bobisud and D. O'Regan, Positive solutions for a class of nonlinear singular boundary value problems at resonance, J. Math. Anal. Appl. 184 (1994), 263-284.
  • L. Cesari and R. Kannan, Existence of solutions of a nonlinear differential equation, Proc. Amer. Math. Soc. 88 (1983), 605-613.
  • D.R. Dunninger and J.C. Kurtz, A priori bounds and existence of positive solutions for singular nonlinear boundary value problems, SIAM J. Math. Anal. 17 (1986), 595-609.
  • M. Frigon and D. O'Regan, Some general existence principles for ordinary differential equations, Topological Methods in Nonlinear Anal. 2 (1993), 35-54.
  • R. Iannacci and M.N. Nkashama, Unbounded perturbations of forced second order ordinary differential equations at resonance, J. Differential Equations 69 (1987), 289-309.
  • --------, Nonlinear two point boundary value problems at resonance without Landesman-Lazer conditions, Proc. Amer. Math. Soc. 106 (1989), 943-952.
  • J. Mawhin, J.R. Ward and M. Willem, Necessary and sufficient conditions for the solvability of a nonlinear two point boundary value problem, Proc. Amer. Math. Soc. 93 (1985), 667-674.
  • J. Mawhin and W. Omano, Two point boundary value problems for nonlinear perturbations of some singular linear differential equations at resonance, Comm. Math. Univ. Carolin. 30 (1989), 537-550.
  • D. O'Regan, Singular Sturm Liouville problems and existence of solutions to singular nonlinear boundary value problems, Nonlinear Anal. 20 (1993), 767-779.
  • --------, Solvability of some two point boundary value problems of Dirichlet, Neumann or Periodic type, Dynamic Systems Appl. 2 (1993), 163-182.
  • --------, Existence theory for singular two point boundary value problems, Proc. Fourth Int. Coll. Diff. Equations (D. Bainov and V. Covachev, eds.), VSP, Utrecht, 1994, 215-228.
  • M. Ramas and L. Sanchez, Variational elliptic problems involving noncoercive functionals, Proc. Roy. Soc. Edinburgh, Sect A 112 (1989), 177-185.
  • L. Sanchez, Positive solutions for a class of semilinear two point boundary value problems, Bull. Austral. Math. Soc. 45 (1992), 439-451.
  • I. Stakgold, Greens functions and boundary value problems, John Wiley and Sons, New York, 1978.